View More View Less
  • 1 Islamic Azad University Young Researchers and Elite Club, Ardabil Branch Ardabil Iran
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

In this paper we study left amenability of Lau algebras by introducing left approximate diagonal and virtual diagonal for Lau algebras. Some results related to Hahn-Banach theorem property on foundation topological semigroups are obtained. We introduce the left contractibility of Lau algebras. Some examples for clarifying that left contractibility of Lau algebras is stronger than left amenability of them are given.

  • Bonsall, F.F. and Duncan, J., Complete normed algebras, Springer-Verlag, Berlin, 1973.

    Duncan J. , '', in Complete normed algebras , (1973 ) -.

  • Dales, H.G., Lau, A.T.-M. and Strauss, D., Banach algebras on semigroups and on their compactifications, Mem. Amer. Math. Soc., 205 (966), 2010.

    Strauss D. , 'Banach algebras on semigroups and on their compactifications ' (2010 ) 205 Mem. Amer. Math. Soc. : 966 -.

    • Search Google Scholar
  • Desaulniers, S., Nasr-Isfahani, R. and Nemati, M., Common fixed point properties and amenability of a class of Banach algebras, J. Math. Anal. Appl., 402 (2013), 536–544.

    Nemati M. , 'Common fixed point properties and amenability of a class of Banach algebras ' (2013 ) 402 J. Math. Anal. Appl. : 536 -544.

    • Search Google Scholar
  • Ghaffari, A., Character amenability of semigroup algebras, Acta Math. Hungar., 134(1–2) (2012), 177–192.

    Ghaffari A. , 'Character amenability of semigroup algebras ' (2012 ) 134 Acta Math. Hungar. : 177 -192.

    • Search Google Scholar
  • Johnson, B.E., Cohomology in Banach algebras, Mem. Amer. Math. Soc., 127, 1972.

    Johnson B.E. , '', in Mem. Amer. Math. Soc. , (1972 ) -.

  • Lashkarizadeh Bami, M. and Samea, H., Approximate and essential left amenability of Lau algebras with application to semigroup algebras, Studia Sci. Math. Hung., 46(1) (2009), 1–24.

    Samea H. , 'Approximate and essential left amenability of Lau algebras with application to semigroup algebras ' (2009 ) 46 Studia Sci. Math. Hung. : 1 -24.

    • Search Google Scholar
  • Lau, A.T.-M., Characterization of amenable Banach algebras, Proc. Amer. Math. Soc., 70 (1978), 156–160.

    Lau A.T.-M. , 'Characterization of amenable Banach algebras ' (1978 ) 70 Proc. Amer. Math. Soc. : 156 -160.

    • Search Google Scholar
  • Lau, A.T.-M., Analysis on a class of Banach algebras with application to harmonic analysis on locally compact groups and semigroups, Fund. Math., 118 (1983), 161–175.

    Lau A.T.-M. , 'Analysis on a class of Banach algebras with application to harmonic analysis on locally compact groups and semigroups ' (1983 ) 118 Fund. Math. : 161 -175.

    • Search Google Scholar
  • Lau, A.T.-M. and Ludwig, J., Fourier Stieltjes algebra of a topological group, Adv. Math., 229(3) (2012), 2000–2023.

    Ludwig J. , 'Fourier Stieltjes algebra of a topological group ' (2012 ) 229 Adv. Math. : 2000 -2023.

    • Search Google Scholar
  • Nasr-Isfahani, R., Inner amenability of Lau algebras, Arch. Math. (Brno), 37 (2001), 45–55.

    Nasr-Isfahani R. , 'Inner amenability of Lau algebras ' (2001 ) 37 Arch. Math. (Brno) : 45 -55.

    • Search Google Scholar
  • Runde, V., Lectures on Amenability, Springer, New York, 2002.

    Runde V. , '', in Lectures on Amenability , (2002 ) -.

  • Sakai, S., C*-algebras and W*-algebras, Springer, 1971.

    Sakai S. , '', in C*-algebras and W*-algebras , (1971 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)